# SDR ASMF200407034

- Difficulty date: July 30, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 43,030 hours, 30,073 cycles
- Engine: Pwa JT8D219
- Engine time: 35,022 hours, 24,276 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Valve
- Part number: 766342
- Part serial: 6152111
- Condition: Failed
- Location: Lt Side
- Part time: 659 hours, 392 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED HIGH TEMPERATURE ON LT ENGINE. LT ENGINE REACHED 488 DEGREE (C) DURING START AND DURING TAKE OFF REACHED 605 DEGREE (C) AT 1.88 OF EPR'S, REDUCING THRUST LEVER REACHING 595 DEGREE (C) OF EGT FOR A MINUTE AND DURING CLIMB N1 AND N2 WERE ADJUSTED TO 97 AND 98.8 RESPECTIVELY, REACHING 605 DEGREE (C) DURING 10 SECONDS. LT ENGINE WAS INSPECTED IAW MM 72-00-00 AND 71-00-00, ALL CORRECT. PARAMETERS WERE CHECKED VERSUS THE MM BEING WITHIN LIMITS. DURING OVERNIGHT SERVICE, P AND D VALVE AND TEST TUBES NR. 4, 5 AND 8 WERE REPLACED IAW MM 73-13-05 AND 77-21-03 AND ENGINE TESTS WAS PERFORMED IAW MM 71-00-01, ALL CORRECT.
